Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NEURONTIN - sometimes

Posted by ravenstorm on July 22, 2004, at 18:45:47

In reply to Re: NEURONTIN - sometimes ravenstorm, posted by BarbaraCat on July 22, 2004, at 12:36:03

I had the worst case of paxil withdrawal I have ever heard of. I tried the prozac trick. Nothing helped. Five days off paxil and I was puking could literally not stand up and would shake and shake and shake. And this is from trying to stop at 5mg or even 2mg after a very slow taper.

To finally get off of it I had to water down the liquid to drop from 2.0 to 1.5 to 1.0 etc etc. and still got screwed up. Since I was soooo bad

I only assume that anything that anyone has ever had problems getting off will cause me problems. If I had found the withdrawal posts on another site before I started taking it, I never would have put it in my mouth!!!

I only wanted to be on paxil the first two years. I ended up on it for six because I couldn't figure out how to get off the damn stuff!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ravenstorm thread:365024
URL: http://www.dr-bob.org/babble/20040719/msgs/369129.html